MathSciNet Relay Station
MathSciNet bibliographic data
MR2549727 92D25 (34A09 93D15)
Liu, Chao; Zhang, Qingling; Zhang, Xue; Duan, Xiaodong Dynamical behavior in a stage-structured differential-algebraic prey-predator model with discrete time delay and harvesting. J. Comput. Appl. Math. 231 (2009), no. 2, 612–625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement